# SDR UIEA2016121200997

- Difficulty date: December 8, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 50,065 hours, 6,117 cycles
- Engine: Ge CF680C2B5F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, J, A

## Discrepancy

AFTER TAKE OFF, AND DURING LANDING GEAR RETRACTION.  A LIGHT AIRFRAME VIBRATION AND RIGHT YAW WAS OBSERVED. SHORTLY AFTER, NR 4 ENGINE N1 EXCEEDENCE WAS OBSERVED, PERFORMED PRECAUTIONARY NR 4 ENGINE SEVERE DAMAGE CHECKLIST.  FOUND ENGINE AT FAULT, REMOVED AND REPLACED THE NR 4 ENGINE IAW AMM 71-00-00.  OPS CHECKED SATISFACTORY.
